Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online
Ask a Dentist   »  

Is it an allergic reaction if I have fluid filled blisters in my gums?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
Last night I had small, clear fluid filled blisters on upper gums above back molars where cheek and gums XXXXXXX on both sides of mouth. They started on one side and developed on both sides within about 4 hours. They were gone this morning but cheeks where they were, were a little red and I woke up with a sore, red throat. After lunch today, my entire mouth including roof of mouth and back of tongue became tingly and felt swollen and then became blotchy white and red. I ve starting drinking liquid chlorophyl recently. Could this be an allergic reaction?
Posted Sun, 22 Apr 2012 in Dental Health
Answered by Dr. Sudarshan 34 minutes later

Thanks for the query.

A few more details will help me to understand your condition better.
- Since when you have started chlorophyll?
- Did you had itching or scratching sensation in throat?
- Do you notice any skin lesions?
- Is there a lip swelling?
- Did you had any other hot food /drink at night?

What you are experiencing is probably due to allergic reaction. Watch out for few symptoms such as itching, the development of a rash, swelling on face, hands or neck, tingling sensation in the mouth, tightening of the throat and trouble breathing.

I suggest you to discontinue Chlorophyll for a while.

You can take some antihistaminics such as benadryl for a day or two.

Oral application of xylocaine viscous jelly may be helpful also.

If symptoms persist or aggravate better visit your physician at earliest.

Hope this helps. Should you have more concerns as you reply to me, I will be happy to address them as well.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dentist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor